I have recently been diagnosed with the above condition after 3months in a Major hospital. As I am unable to tolerate Beta Blockers, the Neurologist has prescribed zoloft for me to help with my racing heart and tachicardia,because he says it has the same affects on the parts of the brain as the beta blockers do. What do you think? They had established that I am not depressed etc. I do find the zoloft does dull the pain in chest and the heart beat not as noticible to keep me awake, night and day now. Could just all be a coincidence. As this is a long slow,self pacing process. Baby steps for now. I do not like the fogginess in the head but not sure if that is from the zoloft or the 10 seizures I was having per day, when taken to hospital, due to lack of blood flow and oxygen to the brain.
I do hope that you can give me some insight into these questions, as I believe education is the best way to move forward, now. Thanking you Jenn
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.